# SDR AU971472

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540B2C5
- Propeller: Mcauly 1A200FA
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: L181964A
- Condition: Failed
- Location: Lt Mag Drive
- Component: Lyc
- Stage of operation: CL
- Nature of condition: E, R, Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STOPPED. INITIAL INVESTIGATION FOUND THE LH MAGNETO DRIVE GEAR TO BE DAMAGED AND THE SUPPORT BEARING FAILED. ROTATING THE PROPELLER DID NOT CAUSE THE REAR CASE GEAR TRAIN TO OPERATE.
